Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Is it OK to spotting on Beyaz birth control ?

I m on Beyaz. This is my second month taking it and I have about three pills left before my free pills. Yesterday I had a good bit of bloody discharge. Today I had like two little drops of pinkish discharge. Is this normal? Is my body still trying to get used to the pill?! What s going on!!!
Asked On : Tue, 26 Jul 2011
Answers:  2 Views:  582
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,thanks for query.Normally in first month this kind of problem happenes in the first month.It is possible that you may have not taken tablets regularly,means not at fixed time every day,at times a pill or two is taken late then this can happen.Please discuss this with doctor.Some times it is possible that the dose may not be appropriate and you need some higher dose.Some food or other drugs that you are taking may be interfering with its actions.
wishing you good health.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Spotting and irregular cycles are expected during OCP usage. Not to worry unless the bleeding is much. Drink plenty of water. Eat healthy. If any pain or burning sensation in urine or vagina you need to consult your Doctor.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor